# SDR FDEA201404030643

- Difficulty date: April 3, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 80,353 hours, 27,540 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 1897403
- Part serial: 23238
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR MANIFOLD NR 2 FAIL, PERFORMED DECAY CHECK IAW AMM 36-00-02-5 & 36-00-01-5 WITH APU & NR 2 ENG, BUT STILL FAILED.  CHECKED NR 2 PACK FLOW CONT VALVE, FWD, CENTER &  BULK CARGO BAY JET PUMPS, SHUTOFF VALVES & DUCTING, NR 2 START VALVE & DUCTING, NR 2 ENG BLEED VALVE, PRESSURE REGULATOR, THRUST REVERSER OVER PRESSURE SHUTOFF VALVE, MOTORCYCLE VALVE & DUCTS, NO LEAK NOTED.  WHILE NR 2 MANIFOLD WAS PRESSURIZED, IN THE  PROCESS OF CHECKING THE PRE COOLER ABOVE NR 2 ENGINE FOR  LEAKS.  COMPLETED INSTALLATION OF NR 2 ENGINE PRECOOLER ASSEMBLY IAW MM 36-12-01-4, LEAK CHECKED GOOD ON GROUND IAW MM 36-10-00 & 36-13-01-4, NO LEAKS NOTED, ACFT OK FOR  SERVICE.
